# SDR HALA2010020300049

- Difficulty date: February 3, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 69,267 hours, 31,280 cycles
- Engine: Ge CF680A2
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 3882922
- Condition: Unknown
- Location: Apu Oil Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING ETOPS-1 CHECK FOUND APU PRESSURE AND SCAVENGE FILTER DPI POPPED.  R & R APU OIL PRESSURE AND SCAVENGE FILTER, RESET DPI AND CHECKED CHIP DETECTOR, NO DISCREPANCIES FOUND, RAN APU DPI CHECKS OK APU SERVICED TO FULL, NO LEAKS NOTED IAW MM 49-27-03.
